# SDR ASAA2021042834735

- Difficulty date: April 28, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N275AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61556
- Aircraft time: 12,985 hours, 4,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC14963777075T6
- Condition: Corroded
- Location: Bs 727i-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH Z CHANNEL AT STA 767-787 IS CORRODED AND NUTPLATES ARE FALLING OFF GROUNDED - YES. REPAIR LH Z CHANNEL AT STA 727I TO 807 IAW B737-900 SRM 53-00-53-2R-5  W=1.5"  O=.040  R=.035"  L=15"  D=.005"
